SELECTED PUBLICATIONS:

These are older  publications and they are currently only available in pdf.
Papers are informally ordered by topic and chronology.



The Existence of Arbitrarily Many Periodic Points in a Two Degree of Freedom Hamiltonian System
J. J. P. Veerman, P. J. Holmes
Phys. 14D, 1985, 177-192.
(pdf version)

Resonance Bands in a Two Degree of freedom Hamiltonian System
J. J. P. Veerman, P. J. Holmes
Phys. 20D, 1986,413-422.
(pdf version)

Symbolic Dynamics and Rotation Numbers
J. J. P. Veerman
Phys. 13A, 1986, 543-576.
(pdf version)

Symbolic Dynamics of Order-Preserving Orbits
J. J. P. Veerman
Phys. 29D, 1987, 191-201.
(pdf version)

Renormalization of Aubry Mather Cantor SetsAsymptotic Geometry of Hyperbolic Well-Ordered Cantor Sets
J. J. P. Veerman, F. M. Tangerman
J. Stat. Phys. Vol 56, No1/2, 1989,83-98.
(pdf version)

Hausdorff Dimension of Order Preserving Sets
J. J. P. Veerman
Comm. Math. Phys. 127, 1990, 313-317.
(pdf version)

On Aubry Mather Sets
J. J. P. Veerman, F. M. Tangerman
Phys. 46D, 1990, 149-162.
(pdf version)

Intersection Properties of Invariant Maniofolds in Certain Twist Maps
J. J. P. Veerman, F. M. Tangerman
Comm. Math. Phys. 139, 1990, 299-321.
(pdf version)

Irrational Rotation Numbers
J. J. P. Veerman
Nonl. 2, 1989, 419-428.
(pdf version)

Asymptotic Geometry of Hyperbolic Well-Ordered Cantor Sets
F. M. Tangerman, J. J. P. Veerman
J. Stat. Phys. Vol 59, No1/2, 245-265, 1991.
(pdf version)

Scalings in Circle Maps (I)
J. J. P. Veerman, F. M. Tangerman
Comm. Math. Phys. 134, 1990, 89-107.
(pdf version)

Scalings in Circle Maps (II)
F. M. Tangerman, J. J. P. Veerman
Comm. Math. Phys. 141, 1991, 279-291.
(pdf version)

Differentiable Circle Maps with a Flat Interval
J. Graczyk, L. B. Jonker, G. Swiatek, F. M. Tangerman, J. J. P. Veerman
Comm. Math. Phys. 173, 1995, 599-622.
(pdf version)


Strange Attractors in Dissipative Maps with One Angular Variable.
J. J. P. Veerman,
1989 European Conference on Iteration Theory, World Scientific 1991, pages 338-362.
(pdf version)


A Remark on Herman's Theorem for Circle Diffeomorphisms
J. J. P. Veerman, F. M. Tangerman
IMS Stony Brook Preprint, 1990/13, 1-12.
(pdf version)

Scaling Behavior and Thermodynamics
J. J. P. Veerman, M. J. Feigenbaum
Fundamental Problems in Statistical Mechanics VII, ed. H. v. Beijeren, Elsevier, The Netherlands, 1990, 31-67.
(pdf version)

Un Mundo Caotico
J. J. P. Veerman, M. V. Fonseca
El Pais, August 28, 1988, Madrid.
(pdf version)

Misteriosos Rayos Cosmicos
J. J. P. Veerman, M. V. Fonseca
El Pais, March 19, 1989, Madrid.
(pdf version)

Un Mundo Caotico
J. J. P. Veerman, M. V. Fonseca
Revista Espanola de Fisica 2, 2, 1988, 30-37.
(pdf version)